Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 340, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2010, 8:03 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2010, 8:03 PM MDT (02:03 UTC)
- Expired
- Aug 9, 2010, 8:45 PM MDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The Cheyenne radar (KCYS), 189 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:20 PM MDT | HAIL 1.5 | 4 W Chappell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 5:26 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS53 KLBF 100203
SVRLBF
NEC049-069-100245-
/O.NEW.KLBF.SV.W.0340.100810T0203Z-100810T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
803 PM MDT MON AUG 9 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHAPPELL...AND MOVING NORTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHAPPELL AROUND 810 PM MDT.
INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 845 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4105 10262 4122 10262 4132 10258 4135 10224
4099 10238 4099 10262 4100 10263 4104 10263
TIME...MOT...LOC 0203Z 189DEG 21KT 4106 10252
WIND...HAIL 60MPH 1.00IN
$$
TAYLOR2 follow-up statements
855
WWUS53 KLBF 100217
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT MON AUG 9 2010
NEC049-069-100245-
/O.CON.KLBF.SV.W.0340.000000T0000Z-100810T0245Z/
DEUEL NE-GARDEN NE-
817 PM MDT MON AUG 9 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GARDEN AND WESTERN DEUEL COUNTIES UNTIL 845 PM MDT...
AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHAPPELL...MOVING NORTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL GARDEN AND WESTERN DEUEL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4105 10262 4122 10262 4132 10258 4135 10224
4099 10238 4099 10262 4100 10263 4104 10263
TIME...MOT...LOC 0217Z 187DEG 12KT 4110 10252
WIND...HAIL 60MPH 1.00IN
$$
TAYLOR739
WWUS53 KLBF 100248
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT MON AUG 9 2010
NEC049-069-100257-
/O.EXP.KLBF.SV.W.0340.000000T0000Z-100810T0245Z/
DEUEL NE-GARDEN NE-
848 PM MDT MON AUG 9 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARDEN AND
WESTERN DEUEL COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4105 10262 4122 10262 4132 10258 4135 10224
4099 10238 4099 10262 4100 10263 4104 10263
TIME...MOT...LOC 0217Z 187DEG 12KT 4110 10252
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:00 PM MDT, 5 hours 3 minutes earlier.
Area forecast discussion, Aug 9, 3:00 PM MDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT MON AUG 9 2010 .SYNOPSIS... UPPER LEVEL RIDGE CENTERED OVER THE SE CONUS...WITH A TROF DIGGING INTO THE PAC NW. THIS PLACES THE HIGH PLAINS IN SOUTHWEST FLOW. A SHORT WAVE TROF IS CROSSING THE ROCKIES THIS AFTERNOON...WITH CONTINUING WARM MOIST AIR AHEAD OF IT...ACROSS THE PLAINS. AT THE SURFACE A NEARLY STATIONARY EAST/WEST BOUNDARY CONTINUES NEAR THE NEB/KS BORDER. && .SHORT TERM... FORECAST CONCERNS FOCUS ON POPS/PRECIP AMOUNT TONIGHT...THEN HEAT FOR MID WEEK. MAIN TROF ANALYZED ON H20 VAPOR IMAGERY CROSSING THE ROCKIES ATM...WILL CONTINUE TO TREK NE TOWARDS THE CWA. AHEAD OF THE TROF IS RICH MOISTURE WITH DEW PTS IN THE 60S AND LOW 70S...ALONG WITH TEMPS IN THE 80S TO LOWER 90S. THIS COMBINES WITH SOME STEEP LAPSE RATES TO PRODUCE CAPE VALUES GREATER THAN 3K J/KG BASED ON LATEST LAPS DATA. ALSO SEEING A WIND SHIFT LINE AND SOME CONVERGENCE ACROSS THE EASTERN PANHANDLE OF NEB. THIS BOUNDARY AND RICH MOISTURE HAS ALLOWED FOR SOME ISOLD STORMS TO DEVELOP ALREADY. EXPECT THIS ACTIVITY TO CONTINUE AND INCREASE IN COVERAGE WHEN THE MAIN TROF ARRIVES. SOME SEVERE WEATHER IS POSSIBLE ALTHOUGH WITH A WEAKLY SHEERED ENVIRONMENT PRESENT NOT EXPECTING A MAJOR OUTBREAK. MAIN THREAT IS FOR WINDS AND HAIL...HOWEVER NEAR THE BOUNDARY...WHICH IS BEGINNING TO LIFT NORTH AS A WARM FRONT TOWARDS THE I80 CORRIDOR...AN ISOLD TOR CANNOT BE RULED OUT. OVERNIGHT THE STORMS EXPECTED TO CONGEAL INTO A COMPLEX. WITH PW/S NEARING 2 INCHES...EXPECT SOME HEAVY RAIN. PLACEMENT OF THE COMPLEX VARIES BY THE DIFFERENT MODELS FROM WESTERN...TO CENTRAL NEB. IF THE TRACK GOES MORE CENTRAL...THEN PORTIONS OF N CENTRAL WILL NEED TO BE WATCHED CAREFULLY FOR FLASH FLOODING. WARM FRONT EXPECTED TO PUSH NORTHEAST AS RIDGE RETROGRADES WEST. THIS WILL PUSH ACTIVITY MAINLY TO THE NORTH AND PUT WESTERN AND N CENTRAL NEB BACK IN MORE ZONAL FLOW. AFTER SOME LINGERING CHANCES TOMORROW...WAVE SLIDES EAST AND THE HEAT TURNS ON. BY WED AND THURS...HIGHS PUSH IN THE MID AND UPPER 90S. UPPER LEVEL DISTURBANCES SHOULD PUSH ACROSS TO THE NORTH WITH MOST OF THE CWA DRY...AS NEXT COLD FRONT DIPS INTO THE PAC NORTHWEST FOR THURS. .LONG TERM... MED RANGE OPERATIONAL AND ENSEMBLE GUIDANCE IN MUCH BETTER AGREEMENT THAN 24 HOURS AGO...THOUGH SCENARIO WITH RETROGRADING NW TROF INTO REX PATTERN HAS BEEN SQUASHED. COOL DOWN FOR THE CWA AND ADJACENT PLAINS LOOKING BETTER WITH LARGE SCALE TROF DROPPING FROM THE HIGH LATITUDES INTO NC CONUS THIS WEEKEND. FRIDAY STILL THE MOST PROBLEMATIC WITH TIMING OF THE INITIAL COLD FRONT THROUGH THE HIGH PLAINS INTO THE MO VALLEY REGION. GFS MOST DRASTIC CHANGE FROM 24 HOURS AGO...BUT IS STILL ON THE SLOWER SIDE OF MODEL GROUPINGS. THE FASTER SOLN WOULD DROP TEMPERATURES ON FRIDAY WELL INTO THE 80S WITH ISENTROPIC LIFT AIDING IN AFTERNOON CONVECTION FRIDAY AS WELL. FAVORED SOLN FROM HPC IS WITH THE FASTER SOLN BACKED UP BY ENSEMBLE GROUPINGS AND TWEAKED FORECAST DOWN A FEW DEGREES FOR FRIDAY ADJUSTED WINDS FOR AN AFTERNOON FROPA. MAY BE SOME DAY 2 FROPA UPSLOPE PCPN IN THE SOUTHWEST ON SATURDAY...BUT OTHERWISE A COOLER AND DRIER FORECAST...ESPECIALLY HUMIDITY WISE...WILL BE ON TAP. && .AVIATION... CONVECTION BLOOMING ACROSS THE HIGH PLAINS THIS AFTERNOON AND THIS TREND SHOULD CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. CONFIDENCE HIGHEST FOR A THUNDERSTORM IN VCNTY OF KLBF TERMINAL TOWARD THE MIDDLE TO LATE EVENING HOURS...WITH LESS CONFIDENCE OF A STORM IN VCNTY OF KVTN HAVE ONLY PLACE A PROB 30 GROUP. THESE STORMS WILL ALL HAVE THE CAPABILITY OF PRODUCING LOWERED FLIGHT CONDITIONS IN HEAVY RAIN...POSSIBLY SMALL HAIL AND DANGEROUS WIND CONDITIONS. THE CONVECTIVE ACTIVITY MAY PERSIST IN THE VCNTY OF THE KLBF TERMINAL WELL INTO THE EARLY MORNING HOURS. VFR CONDITIONS ARE EXPECTED BY SUNRISE ACROSS THE REGION...THOUGH HEAVY RAINFALL MAY LEAD TO LIGHT FOG FORMATION IN THE PLATTE RIVER VALLEY AS WINDS BECOME LIGHT AND VARIABLE TOMORROW MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/SHORT TERM...MASEK LONG TERM/AVIATION...13
Hazardous weather outlook, Aug 9, 2:51 PM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT MON AUG 9 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-102100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT MON AUG 9 2010 /251 PM MDT MON AUG 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE LIKELY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE EVENING AND EARLY MORNING HOURS. MODERATE INSTABILITY IS IN PLACE WHICH WILL ALLOW MANY OF THESE STORMS TO PRODUCE HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS UP TO 50 MPH. LOWER AND MIDDLE WIND FIELDS ARE ONLY MARGINAL FOR SEVERE WEATHER PRODUCTION AND ONLY A FEW STORMS ARE EXPECTED TO PRODUCE DAMAGING WIND GUSTS AND LARGER HAIL. THIS AREA LOOKS TO BE LIMITED TO AREAS WEST OF HIGHWAY 83 THIS EVENING. THUNDERSTORM COVERAGE IS EXPECTED TO EXPAND ACROSS THE SANDHILLS AND NORTH CENTRAL NEBRASKA OVERNIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT...THOUGH A FEW STORMS WILL BE CAPABLE OF SMALL HAIL AND 40 MPH WIND GUSTS. LOCALIZED FLOODING MAY BE POSSIBLE IN AREAS THAT RECEIVED HEAVY RAINFALL OVER THE PAST 24 HOURS...MAINLY ALONG AND EAST OF HIGHWAY 183 IN NORTH CENTRAL NEBRASKA...WITH NORTHERN HOLT COUNTY BEING MOST FAVORABLE FOR EXCESSIVE RUNOFF OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY EAST OF A LINE FROM SPRINGVIEW TO CURTIS. A STRONG TO SEVERE STORM IS POSSIBLE OVER BOYD...HOLT AND WHEELER COUNTIES. THUNDERSTORMS ARE POSSIBLE THURSDAY...THURSDAY NIGHT AND FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Special weather statement, Aug 9, 5:00 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 PM CDT MON AUG 9 2010 NEZ058-092345- PERKINS NE- 500 PM MDT MON AUG 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 545 PM MDT... AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRANT...MOVING NORTHWEST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... WILD HORSE SPRING AROUND 505 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROBERG
Local storm report, Aug 9, 5:56 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT MON AUG 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HEAVY RAIN 1 W ELLSWORTH 42.06N 102.31W
08/09/2010 M1.50 INCH SHERIDAN NE PUBLIC
MEMBER OF GENERAL PUBLIC MEASURED 1.50 INCHES OF RAINFALL
SINCE 600 PM CDT.
0654 PM HEAVY RAIN ELLSWORTH 42.06N 102.29W
08/09/2010 M2.00 INCH SHERIDAN NE PUBLIC
MEMBER OF THE PUBLIC WENT OUTSIDE AND MEASURED 2.00
INCHES OF RAIN THAT HAS OCCURRED SINCE 600 PM CDT.
&&
CARMELLocal storm report, Aug 9, 6:57 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT MON AUG 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN 10 NNE ELLSWORTH 42.19N 102.21W
08/09/2010 M2.00 INCH SHERIDAN NE PUBLIC
&&
CARMELLocal storm report, Aug 9, 7:08 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM CDT MON AUG 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HEAVY RAIN ELLSWORTH 42.06N 102.29W
08/09/2010 M1.68 INCH SHERIDAN NE CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH 800 PM CDT HAD BEEN 1.68
INCHES.
&&
CARMELSpecial weather statement, Aug 9, 7:21 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 821 PM CDT MON AUG 9 2010 NEZ094-100200- WESTERN CHERRY NE- 721 PM MDT MON AUG 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY COUNTY UNTIL 800 PM MDT... AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF MOTHER LAKE...OR 34 MILES WEST OF MULLEN...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... ROUND LAKE... HIGHWAY 61 MILE MARKER 170... HIGHWAY 61 MILE MARKER 190... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:17 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 43 min |
| Aug 9, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 49 min |
| Aug 9, 9:35 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 40 min |
| Aug 9, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 50 min |
| Aug 9, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, McPherson | 47 min |
| Aug 9, 11:01 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Aug 9, 11:18 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 42 min |
| Aug 9, 11:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 32 min |
| Aug 10, 3:00 AM MDT | Flash Flood Warning | LBF | Cherry | 6 hr |
| Aug 10, 8:44 AM MDT | Areal Flood Advisory | LBF | Cherry | 19 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.